Follow
J T Stafford
J T Stafford
Professor of Pure Mathematics, University of Manchester
Verified email at manchester.ac.uk
Title
Cited by
Cited by
Year
Noncommutative curves and noncommutative surfaces
JT Stafford, M Bergh
arXiv preprint math/9910082, 1999
2541999
Regularity of the four dimensional Sklyanin algebra
SP Smith, JT Stafford
Compositio Mathematica 83 (3), 259-289, 1992
1781992
Module structure of Weyl algebras
JT Stafford
Journal of the London Mathematical Society 2 (3), 429-442, 1978
1431978
Rational Cherednik algebras and Hilbert schemes
I Gordon, JT Stafford
Advances in Mathematics 198 (1), 222-274, 2005
141*2005
Noncommutative graded domains with quadratic growth
M Artin, JT Stafford
Inventiones mathematicae 122, 231-276, 1995
1351995
Homological properties of (graded) Noetherian PI rings
JT Stafford, JJ Zhang
Journal of Algebra 168 (3), 988-1026, 1994
1281994
Differential operators on an affine curve
SP Smith, JT Stafford
Proceedings of the London Mathematical Society 3 (2), 229-259, 1988
1261988
Affine algebras of Gelfand-Kirillov dimension one are PI
LW Small, JT Stafford, RB Warfield Jr
Mathematical Proceedings of the Cambridge Philosophical Society 97 (3), 407-414, 1985
1241985
The quantum coordinate ring of the special linear group
T Levasseur, JT Stafford
Journal of pure and applied algebra 86 (2), 181-186, 1993
1031993
Stable structure of noncommutative Noetherian rings
JT Stafford
Journal of Algebra 47 (2), 244-267, 1977
981977
Non-holonomic modules over Weyl algebras and enveloping algebras
JT Stafford
Inventiones mathematicae 79 (3), 619-638, 1985
861985
Invariant differential operators and an homomorphism of Harish-Chandra
T Levasseur, JT Stafford
Journal of the American Mathematical Society, 365-372, 1995
831995
Rings of differential operators on classical rings of invariants
T Levasseur, JT Stafford
American Mathematical Soc., 1989
791989
Examples in non-commutative projective geometry
JT Stafford, JJ Zhang
Mathematical Proceedings of the Cambridge Philosophical Society 116 (3), 415-433, 1994
581994
Noncommutative resolutions and rational singularities
JT Stafford, M Van den Bergh
Michigan Mathematical Journal 57, 659-674, 2008
572008
Endomorphisms of right ideals of the Weyl algebra
JT Stafford
Transactions of the American Mathematical Society 299 (2), 623-639, 1987
551987
Homological properties of the enveloping algebra U (sl2)
JT Stafford
Mathematical Proceedings of the Cambridge Philosophical Society 91 (1), 29-37, 1982
551982
Sklyanin algebras and Hilbert schemes of points
TA Nevins, JT Stafford
Advances in Mathematics 210 (2), 405-478, 2007
502007
Generating modules efficiently: algebraic K-theory for noncommutative Noetherian rings
JT Stafford
Journal of Algebra 69 (2), 312-346, 1981
501981
The graded version of Goldie's theorem
KR Goodearl, JT Stafford
arXiv preprint math/9905098, 1999
451999
The system can't perform the operation now. Try again later.
Articles 1–20